Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
accutanefl

Itchy bumps/rash on arm

Recommended Posts

Hi! I'm currently almost to month two of accutane. I have a patch of itchy bumps or a rash on my arm. I had something similar on my hand about a month ago but it has since gone away. Has anyone else experienced this on accutane?

 

DAD8C26E-37B7-4939-8B32-629045FF2113.png

F15830D5-0787-49E5-927D-F142D29980FC.png

Share this post


Link to post
Share on other sites

I have developed a similar thing but on my hand, nothing major, bit of e45 will help you

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×